Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 255, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2014, 3:56 PM CDT for 4 counties in Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2014, 3:56 PM CDT (20:56 UTC)
- Expired
- Jun 28, 2014, 4:26 PM CDT
- In force
- 30 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Attala County, MS, Holmes County, MS, Leake County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS54 KJAN 282056
SVRJAN
MSC007-051-079-089-282145-
/O.NEW.KJAN.SV.W.0255.140628T2056Z-140628T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
SOUTHEASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN LEAKE COUNTY IN CENTRAL MISSISSIPPI...
NORTHEASTERN MADISON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMDEN...AND
MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMDEN AROUND 405 PM CDT.
CAMERON AROUND 410 PM CDT.
NEWPORT AND GOODMAN AROUND 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3291 8966 3268 8980 3275 9001 3299 8994
TIME...MOT...LOC 2056Z 201DEG 19KT 3276 8989
HAIL...1.00IN
WIND...60MPH
$$
MRM2 follow-up statements
975
WWUS54 KJAN 282108
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT SAT JUN 28 2014
MSC007-051-079-089-282145-
/O.CON.KJAN.SV.W.0255.000000T0000Z-140628T2145Z/
ATTALA MS-MADISON MS-LEAKE MS-HOLMES MS-
408 PM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLMES...NORTHWESTERN LEAKE...NORTHEASTERN MADISON AND EXTREME
SOUTHWESTERN ATTALA COUNTIES UNTIL 445 PM CDT...
AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMERON...AND
MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GOODMAN AROUND 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3291 8966 3273 8977 3281 9000 3286 8998
3288 8996 3288 8997 3299 8994
TIME...MOT...LOC 2109Z 201DEG 19KT 3282 8986
HAIL...1.00IN
WIND...60MPH
$$
MRM471
WWUS54 KJAN 282126
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT SAT JUN 28 2014
MSC007-051-079-089-282136-
/O.CAN.KJAN.SV.W.0255.000000T0000Z-140628T2145Z/
ATTALA MS-MADISON MS-LEAKE MS-HOLMES MS-
426 PM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLMES...
NORTHWESTERN LEAKE...NORTHEASTERN MADISON AND EXTREME SOUTHWESTERN
ATTALA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3291 8966 3273 8977 3281 9000 3286 8998
3288 8996 3288 8997 3299 8994
TIME...MOT...LOC 2126Z 201DEG 19KT 3290 8982
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:01 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jun 28, 11:01 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1101 AM CDT SAT JUN 28 2014 .UPDATE... WILL MAKE SOME MINOR UPDATES TO RAISE THE POPS AND ADJUST TEMPERATURES AND OTHER FIELDS FOR TODAY...OTHERWISE THE FORECAST IS ON TRACK WITH THE THREAT FOR SEVERE STORMS CONTINUING THIS AFTERNOON AND PERHAPS INTO THE EARLY OVER MAINLY WESTERN PORTIONS OF THE ARKLAMISS. AS PREVIOUSLY INDICATED...THE SUBTROPICAL RIDGE IS BEGINNING TO BUILD OVER THE LOWER MS VALLEY...BUT THERE IS STILL A SIGNIFICANT AMOUNT OF TROUGHING OVER THE ARKLATEX THIS MORNING THAT IS ENHANCING THE SOUTHERLY LOW LEVEL FLOW (H850 ~25KTS, 0-1KM SHEAR/SRH OF 15-20KTS AND 100-150 M2/S2 RESPECTIVELY). IN ADDITION...MORNING RAOBS INDICATE SUBSTANTIAL MID LEVEL LAPSE RATES WITH VERTICAL TOTALS ~28 AND EXPECT MIXED LAYER CAPE TO EXCEED 3000 J/KG THIS AFTERNOON IN MUCH OF THE SEVERE RISK AREA ALONG/WEST OF I-55. IN TERMS OF STORM EVOLUTION...SHOWERS/THUNDERSTORMS ARE CURRENTLY DEVELOPING IN BETTER MOISTURE CONVERGENCE AXIS OVER COASTAL REGIONS OF SE TX INTO SW LA. LATEST NEAR TERM HIGH-RES GUIDANCE SHOWS THIS ACTIVITY WILL EVENTUALLY ORGANIZE AND SPREAD NORTHEASTWARD TOWARD OUR AREA BY LATE AFTERNOON AND EARLY EVENING. AHEAD OF THIS ACTIVITY...SCATTERED-ISOLATED SHOWERS/STORMS SHOULD DEVELOP DIRECTLY OVER THE FORECAST AREA WITH CONTINUED HEATING...PERHAPS FOCUSING NEAR MOISTURE/INSTABILITY GRADIENT THAT CURRENTLY EXISTS FROM THE HBG TO JAN TO GWO AREA. GIVEN THE AMOUNT OF INSTABILITY AND THE POTENTIAL FOR ORGANIZED CONVECTION...WILL KEEP THE THREAT FOR DAMAGING WINDS MENTIONED. EXPECT THE INTENSITY OF STORMS TO DIMINISH CONSIDERABLY AFTER SUNSET AS PREVIOUSLY INDICATED. /EC/ && .AVIATION...A MIX OF VFR AND MVFR CONDITIONS ARE OCCURRING THIS MORNING AS MORNING LOW CLOUDS ARE SLOW TO LIFT. MID AND HIGH CLOUDS ARE STREAMING NORTH INTO THE REGION AND WILL CONTINUE TO DO SO THROUGH THE DAY BUT VFR CEILINGS WILL LIKELY PREVAIL. AFTERNOON STORMS ARE AGAIN POSSIBLE TO LIKELY AND THIS WILL BRING BRIEF MVFR TO IFR CONDITIONS AT AFFECTED TAF SITES. THE STRONGEST STORMS RIGHT NOW ARE FORECAST TO AFFECT WESTERN SITES SUCH AS KGLH/KGWO/KHKS/KJAN AND THESE COULD BRING SOME GUSTY WINDS. ACTIVITY WILL DISSIPATE THIS EVENING. SOUTHERLY WINDS WILL PREVAIL 5-10KTS OUTSIDE OF STORMS. /28/ && .PREV DISCUSSION... /ISSUED 409 AM CDT SAT JUN 28 2014/ MODELS ARE ALSO IN FAIRLY GOOD AGREEMENT WITH ADVERTISING STEEPER MID-LEVEL LAPSE RATES (6.25-6.5 C/KM)...27-29C VERTICAL TOTALS... FAVORABLE LOW AND MID-LEVEL FLOW...AND BOTH MODEST SPEED AND DIRECTIONAL SHEAR (SOUTHERLY 15-20 KNOTS OF 0-1 KM SHEAR AND WESTERLY 20-25 KNOTS 0-6 KM SHEAR). THIS COULD YIELD SOME SEVERE STORMS TODAY CAPABLE OF PRODUCING SOME DAMAGING WIND GUSTS ALONG WITH HAIL. I'LL MAINTAIN A LIMITED POTENTIAL FOR SUCH STORMS IN THE HWO OVER THE WESTERN HALF OF THE CWA...AS IT'S THERE THAT THE BEST CONGLOMERATION OF THE ABOVE PARAMETERS EXISTS. AS HAS BEEN THE CASE WITH PREVIOUS DAYS IN THIS MOIST AIRMASS...LOCALLY HEAVY RAINFALL WILL REMAIN LIKELY WITH ANY CONVECTION ACROSS THE ARKLAMISS TODAY. CONVECTION FROM THIS AFTERNOON WILL LINGER INTO THE EVENING HOURS...BUT MOST SHOULD BEGIN DISSIPATING IN BOTH COVERAGE AND INTENSITY AFTER SUNSET. RAIN CHANCES WILL REMAIN IN THE FORECAST OVER MY NORTHWEST ZONES THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING AS ANOTHER WEAK DISTURBANCE APPROACHES FROM THE WEST. THIS WAVE WILL AGAIN BRING CHANCES FOR SHOWERS AND STORMS TO THE FORECAST AREA SUNDAY MORNING INTO SUNDAY AFTERNOON AS IT SWINGS BY JUST NORTH OF THE CWA...THUS RESULTING IN THE BETTER RAIN CHANCES BEING OVER THE NORTHERN THIRD OF THE AREA. HIGHS SUNDAY AFTERNOON WILL AGAIN WARM TO AROUND 90. CONVECTION LOOKS TO COME TO AN END...QUICKER THAN IT HAS IN PREVIOUS DAYS...LATE SUNDAY AFTERNOON AS UPPER RIDGING REALLY INCREASES OVER THE FORECAST AREA THROUGH THE DAY. AS A RESULT...LOOK FOR MOSTLY CLEAR SKIES AS LOWS FALL INTO THE LOW AND MIDDLE 70S. /19/ MONDAY THROUGH NEXT WORK WEEK...LONG-AWAITED DEEP HIGH PRESSURE MOVING OVER THE REGION MONDAY FINALLY LOOKS TO SHUT DOWN SIGNIFICANT PRECIP CHANCES FOR THE START OF NEXT WORK WEEK. SUPPRESSION FROM ANTICYCLONE ALOFT PROBABLY WILL NOT BE ENOUGH TO KEEP A VERY ISOLATED SHOWER OR TWO FROM POPPING UP MONDAY AND TUESDAY...BUT CHANCES OF GETTING WET STILL DEEMED LOW ENOUGH TO KEEP OUT OF THE OFFICIAL FORECAST. OWING LARGELY TO A MUCH GREATER AMOUNT OF SUNSHINE TEMPERATURES WILL SHOOT UP WITH HIGHS MAINLY IN THE 93 TO 96 DEGREE RANGE ANTICIPATED MONDAY AND TUESDAY. EVAPOTRANSPIRATION WILL HELP KEEP MOISTURE FROM MIXING OUT IN THE AFTERNOON AND WILL ALLOW PEAK HEAT INDEX VALUES TO PEAK AT OR A LITTLE ABOVE THE CENTURY MARK IN MANY AREAS ON BOTH DAYS. CURRENT EXPECTATIONS ARE FOR THIS HOT STRETCH TO FALL COMFORTABLY SHORT OF HEAT ADVISORY CRITERIA SO WILL LEAVE MENTION OUT OF HWO FOR NOW. PRECIP CHANCES WILL COME BACK FROM THE NORTH ON WEDNESDAY AS THE HIGH PRESSURE RIDGE COMING OUT OF TX FLATTENS IN RESPONSE TO AN INCOMING AND NON-TRIVIAL COOL FRONT. THERE IS DEFINITELY SOME UNCERTAINTY ABOUT HOW QUICKLY THIS RIDGE WILL RELENT TO FRONTAL INCURSION INTO THE LOWER MS VALLEY...BUT MODEL CONSENSUS SEEMS TO HAVE SPED UP WITH THIS EVOLUTION ALTHOUGH I MAINLY SIDED WITH LEAST AGGRESSIVE EURO IN THIS REGARD. IF THE EURO IS CORRECT AND THUNDERSTORM CHANCES ARE MOSTLY LIMITED TO NORTHERN ZONES LATER IN THE AFTERNOON WEDNESDAY THEN HUMP DAY COULD PROVE TO BE THE HOTTEST DAY OF THE HOT STRETCH AND IN ANTICIPATION OF THIS MORE LIKELY SCENARIO I BUMPED UP MEX HIGHS. OF COURSE IN THE HOT ENVIRONMENT IN NORTHERN ZONES WEDNESDAY AFTERNOON INSTABILITY SHOULD BE HIGH AND THE POTENTIAL FOR POTENT CONVECTION WILL HAVE TO BE MONITORED AS WE GO FORWARD IN THE FORECAST PROCESS. THURSDAY AND FRIDAY MODEL CONSENSUS SUGGESTS THE INCOMING SAGGING FRONTAL ZONE TO PROBABLY STALL IN THE MIDST OF OUR REGION AFTER INFILTRATING IN BACKDOOR FASHION. RIDGING ALOFT WILL BE WEAKENED...BUT MODELS SUGGESTS NOT ENOUGH TO RELENT TO A PERTURBED NORTHWEST FLOW PATTERN. THUS...EXPECT IN THE VICINITY OF THE BOUNDARY FOR ISOLATED TO SCATTERED MAINLY AFTERNOON SHOWERS AND STORMS WITH OTHERWISE SULTRY CONDITIONS...ALTHOUGH PROBABLY SLIGHTLY LESSER HEAT THAN THE MID-WEEK PEAK. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 28, 2:35 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 235 PM CDT SAT JUN 28 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>043-047-048-053-054-059>063-072-291945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-MARION- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT AN UNSTABLE AIRMASS COMBINED WITH DECENT WIND SHEAR COULD RESULT IN SEVERE STORMS LINGERING FROM THIS AFTERNOON INTO THIS EVENING. THE PRIMARY CONCERN WILL BE WIND GUSTS UP TO 60 MPH...BUT HAIL CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ026-028>033-037>039-044>046-049>052-055>058-064>066-073-074- 291945- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON- JONES-LAMAR-FORREST- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 28, 3:28 PM CDT, 28 minutes before
MSZ044-050-282130- SCOTT MS-LEAKE MS- 328 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 328 PM CDT SAT JUN 28 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF LUDLOW AT 328 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN LEAKE AND NORTHWESTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3280 8970 3272 8935 3244 8955 3252 8975 TIME...MOT...LOC 2028Z 199DEG 18KT 3252 8963 MRM
Special weather statement, Jun 28, 3:33 PM CDT, 23 minutes before
MSZ054-062-282105- LINCOLN MS-COPIAH MS- 333 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 333 PM CDT SAT JUN 28 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER VAUGHN AT 333 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN WILL CAUSE PONDING OF WATER AND MAY REDUCE VISIBILITIES. PEOPLE IN SOUTH CENTRAL COPIAH AND CENTRAL LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3181 9063 3179 9035 3152 9040 3152 9063 TIME...MOT...LOC 2033Z 189DEG 10KT 3159 9054
Special weather statement, Jun 28, 3:35 PM CDT, 21 minutes before
MSZ036-037-042-043-282115-
ATTALA MS-MADISON MS-HOLMES MS-YAZOO MS-
335 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF PICKENS AT 336 PM
CDT...MOVING NORTH AT 20 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN YAZOO...SOUTHEASTERN HOLMES...EXTREME NORTH
CENTRAL MADISON AND SOUTHWESTERN ATTALA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3303 8978 3288 8987 3288 8996 3284 9000
3288 9014 3310 9008
TIME...MOT...LOC 2036Z 198DEG 19KT 3289 9001
MRMLocal storm report, Jun 28, 3:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST 7 ENE COLLINS 31.68N 89.46W
06/28/2014 E40.00 MPH COVINGTON MS LAW ENFORCEMENT
REPORT OF A TREE DOWN ON HIGHWAY 84 EAST...NEAR THE
HIGHWAY 37 EXIT.
&&
DCOXSpecial weather statement, Jun 28, 3:46 PM CDT, 10 minutes before
MSZ029-282115-
WEBSTER MS-
346 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF MANTEE AT 346 PM CDT...MOVING NORTH AT
20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN WEBSTER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3374 8903 3364 8904 3363 8902 3362 8904
3365 8921 3373 8923 3373 8920 3375 8919
TIME...MOT...LOC 2046Z 188DEG 18KT 3371 8912Special weather statement, Jun 28, 3:47 PM CDT, 9 minutes before
MSZ043-282125- MADISON MS- 347 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT SAT JUN 28 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF SHARON AT 347 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3288 8996 3285 8976 3263 8984 3267 9004 TIME...MOT...LOC 2047Z 199DEG 19KT 3270 8992 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:03 PM CDT | Special Weather Statement | JAN | Forrest | 32 min |
| Jun 27, 7:36 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 28, 1:49 PM CDT | Special Weather Statement | JAN | Lamar | 41 min |
| Jun 28, 1:50 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 45 min |
| Jun 28, 2:10 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 30 min |
| Jun 28, 2:26 PM CDT | Special Weather Statement | JAN | Rankin | 44 min |
| Jun 28, 2:31 PM CDT | Special Weather Statement | JAN | Simpson | 44 min |
| Jun 28, 2:35 PM CDT | Special Weather Statement | JAN | Franklin | 45 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | JAN | Covington | 47 min |
| Jun 28, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Jun 28, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 35 min |
| Jun 28, 3:09 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Jun 28, 3:15 PM CDT | Special Weather Statement | JAN | Covington | 45 min |
| Jun 28, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 41 min |
| Jun 28, 3:28 PM CDT | Special Weather Statement | JAN | Leake | 62 min |
| Jun 28, 3:33 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Jun 28, 3:35 PM CDT | Special Weather Statement | JAN | Holmes | 40 min |
| Jun 28, 3:46 PM CDT | Special Weather Statement | JAN | Webster | 29 min |
| Jun 28, 3:47 PM CDT | Special Weather Statement | JAN | Madison | 38 min |
| Jun 28, 4:12 PM CDT | Special Weather Statement | JAN | Jasper | 43 min |
| Jun 28, 4:15 PM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Jun 28, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 25 min |
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 17 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | JAN | Oktibbeha | 29 min |
| Jun 28, 5:03 PM CDT | Special Weather Statement | JAN | Newton | 32 min |
| Jun 28, 5:08 PM CDT | Special Weather Statement | JAN | Sunflower | 47 min |
| Jun 28, 5:18 PM CDT | Special Weather Statement | JAN | Bolivar | 47 min |
| Jun 28, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 40 min |
| Jun 28, 5:25 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 45 min |
| Jun 28, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 48 min |
| Jun 28, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 43 min |
| Jun 28, 5:49 PM CDT | Special Weather Statement | JAN | Oktibbeha | 46 min |
| Jun 28, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Jun 28, 6:29 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Jun 28, 6:40 PM CDT | Special Weather Statement | JAN | Claiborne | 45 min |
| Jun 28, 6:57 PM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.